Harmonie Functions of Bounded Mean Oscillation.
Mathematische Annalen, Tome 244 (1979), pp. 167-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__244_163298,
author = {Heinz Leutwiler},
title = {Harmonie {Functions} of {Bounded} {Mean} {Oscillation.}},
journal = {Mathematische Annalen},
pages = {167--184},
year = {1979},
volume = {244},
zbl = {0397.31008},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__244_163298/}
}
Heinz Leutwiler. Harmonie Functions of Bounded Mean Oscillation.. Mathematische Annalen, Tome 244 (1979), pp. 167-184. http://geodesic.mathdoc.fr/item/MAN_1979__244_163298/